# SDR AALA20040321

- Difficulty date: March 5, 2004
- Submitted: March 8, 2004
- Operation: Air carrier
- Aircraft: N9413T
- Make and model: Doug MD 83
- Aircraft serial: 53188
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT SEAT ROW 19 INOPERATIVE.  RESECURED CONNECTOR FOR EMERGENCY LIGHT AT SEAT ROW 19.  SYSTEM GROUND CHECKED NORMAL OPERATION.
